Deakin University
Browse

File(s) not publicly available

Stochastic choice and consideration sets

journal contribution
posted on 2022-10-31, 01:46 authored by P Manzini, Marco MariottiMarco Mariotti
Stochastic choice and consideration sets

History

Journal

Econometrica

Volume

82

Pagination

1153-1176

ISSN

0012-9682

eISSN

1468-0262

Language

en

Publication classification

C1.1 Refereed article in a scholarly journal

Issue

3

Publisher

The Econometric Society

Usage metrics

    Research Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC